MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*PIN LOCK,5.0MM DIA; S-ROM HIP SYSTEM : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS INC US S-ROM*PIN LOCK,5.0MM DIA; S-ROM HIP SYSTEM : HIP ACETABULAR AUGMENT
Model Number 55-0295
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Right hip revision - originally surgery (b)(6) 2000.Patient developed instability and was dislocating.Poly was replaced with a constrained liner.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.

Common Device Name
S-ROM HIP SYSTEM : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11125453
Report Number1818910-2021-00500
Device Sequence Number3745302
Product Code JDI
UDI-Device Identifier10603295175162
UDI-Public10603295175162
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K963206
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55-0295
Device Catalogue Number550295
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/06/2021
Supplement Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
S-ROM*LINR M SER, 10 DEG,28MM; S-ROM*LINR M SER, 10 DEG,28MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR